Please wait a minute...
北京大学期刊网 | 作者  审稿人  编委专家  工作人员

首页   |   关于   |   浏览   |   投稿指南   |   新闻公告
数学进展 - 2020, Vol. 49(1): 39-48
研究论文
左$n$-角范畴的稳定化及Grothendieck群
Stabilization of a Left $n$-angulated Category and Its Grothendieck Group

王敏雄*, 郑燕
WANG Minxiong, ZHENG Yan

华侨大学数学科学学院, 泉州, 福建, 362021
School of Mathematical Sciences, Huaqiao University, Quanzhou, Fujian, 362021, P. R. China

收稿日期: 2018-10-22
出版日期: 2020-03-25
2020, Vol. 49(1): 39-48
DOI: 10.11845/sxjz.2018087b


PDF
[296 KB]
44
下载
106
浏览

引用导出
0
    /   /   推荐

摘要 本文证明了左$n$-角范畴的稳定化范畴具有$n$-角结构, 并证明了当$n$为奇数时, 左$n$-角范畴的Grothendieck群与其稳定化范畴的Grothendieck群同构.
关键词 左$n$-角范畴稳定化Grothendieck群    
Abstract:In this paper, it is proved that the stabilization of a left $n$-angulated category has an $n$-angulated structure. When $n$ is odd, it is proved that the Grothendieck group of a left $n$-angulated category is isomorphic to the Grothendieck group of its stabilization.
Key wordsleft $n$-angulated category    stabilization    Grothendieck group
PACS:  O154.1  
  O154.2  
基金资助:国家自然科学基金(No. 11871014)和福建省教育厅高校青年重点项目(No. JZ160405).
通讯作者: E-mail: *mxw@hqu.edu.cn   
[1] Beligiannis A.,The homological theory of contravariantly finite subcategories: Auslander-Buchweitz contexts, Gorenstein categories and (co-)stabilization, Comm. Algebra, 2000, 28(10): 4547-4596.
[2] Bergh, P.A. and Thaule, M., The Grothendieck group of an $n$-angulated category, J. Pure Appl. Algebra, 2014, 218(2): 354-366.
[3] Geiss C., Keller B. and Oppermann S., $n$-angulated categories, J. Reine Angew. Math., 2013, 675: 101-120.
[4] Iyama O.,Higher-dimensional Auslander-Reiten theory on maximal orthogonal subcategories, Adv. Math., 2007, 210(1): 22-50.
[5] Iyama O.,Cluster tilting for higher Auslander algebras, Adv. Math., 2011, 226(1): 1-61.
[6] Lin Z.Q.,Right $n$-angulated categories arising from covariantly finite subcategories, Comm. Algebra, 2017, 45(2): 828-840.
[7] Verdier J.-L.,Des catégories dérivées des catégories abéliennes, With a preface by Luc Illusie, Edited and with a note by Georges Maltsiniotis, Astérisque, No. 239, Paris: Soc. Math. France, 1996 (in French).
[1] 黎奇升,佟文廷. Exchange环的K_0群的正向凸子群格(英文)[J]. 数学进展, 2004, 33(2): 236-242.
Viewed
Full text


Abstract

Cited

  Discussed   
首页 · 关于 · 关于OA · 法律公告 · 收录须知 · 联系我们 · 注册 · 登录


© 2015-2017 北京大学图书馆 .